MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGK0007-40
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was set on (b)(6) 2021 as it was the day the product damage was detected by the customer.However, the shipment was in transit from (b)(6) 2021, therefore the event may have occurred between these two dates.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The involved product was returned to intervascular and was inspected by our quality assurance (qa) manager for an evaluation of the damage extent.His observations are as follows: "we can observe, on the right side of the outer box, a small bulge which is due to the absorption of a liquid.Upon opening the box and taking out the primary packaging of this product we can see that it is the pet part of the shell that is in contact with the identified area of the bulge.The outer lid does not have any rings or curls on the surface that would suggest that liquid has penetrated the box.This could only have occurred when the product was shipped to the end customer because the product was never stored at the end customer's location (problem detected upon delivery to them) and it seems unlikely that following a storage problem at our storage location [subcontracted storage], the product was shipped by our storage subcontractor like this." the most likely cause of this event is an inappropriate handling of the parcel during transport.An internal non-conformity report has been initiated in order to take appropriate actions if necessary.Please note the presence of the following mention on the instructions for use: "contents sterile unless package is opened or damaged.Do not use if sterile barrier is damaged.If damage is found, call your local distributor or getinge representative.".
 
Event or Problem Description
At delivery receipt, the shipping box was wet in one place.It was reported that the box of the prosthesis was also soaked through.

Brand Name
HEMAGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
MDR Report Key11494131
Report Number1640201-2021-00007
Device Sequence Number19550730
Product Code DSY
UDI-Device Identifier00384401014102
UDI-Public00384401014102
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberHGK0007-40
Device Catalogue NumberHGK0007-40
Device Lot Number20L26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/16/2021
Patient Sequence Number1